# SDR UIEA2022032300230

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 90,119 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING RECORD OF EXISTING REPAIR DOUBLER ON FUSELAGE SKIN BETWEEN STA 460 & STA 480, S-37R & S-39R( PERFORMED FUSELAGE SKIN REPAUR DOUBLER IAW SRM 51-40-02 REV 94 &  EI # T2022A53M-841 REV 1. JOB COMPLETED AND COND CHK NORMAL.  )
